# SDR SWAA2019032531052

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL EMERGENCY LIGHTS AFT OF FLAPS INOP AT M1670.  INSTALLED BATTERY PACK IAW AMM.
